MAUDE Adverse Event Report: EDWARDS LIFESCIENCES COMMANDER DS WITH SAPIEN 3; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES COMMANDER DS WITH SAPIEN 3; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Model Number 9750CM29A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
As reported by a field clinical specialist (fcs), a patient underwent a transfemoral transcatheter aortic valve replacement (tavr) procedure with a 29mm sapien 3 valve in aortic position.During the procedure, there was difficulty deflating the balloon after the valve deployment.Per follow-up with the fcs, inflation time appeared normal with approximately five seconds of full inflation deployment, while deflation took about twice as long as usual.Negative pressure was applied multiple times using the atrion inflation device, and the balloon eventually fully deflated.The valve was still able to be fully deployed in the intended location, and no abnormalities were noted during preparation.The device was not torqued, inflation was symmetrical, and there was no resistance during insertion through the sheath.No damage was observed on the delivery system or sheath, and no fluid loss occurred.The inflation medium consisted of 90% saline and 10% contrast.There were no withdrawal difficulties, and the root cause of the deflation issue was unknown.The patient experienced no injury and remained stable.
 
Additional Manufacturer Narrative
Investigation is ongoing.

Brand Name
COMMANDER DS WITH SAPIEN 3
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
renee van dorne
1 edwards way
irvine, CA 92614
9492506385
MDR Report Key24877268
Report Number2015691-2026-14342
Device Sequence Number9331934
Product Code NPT
UDI-Device Identifier00690103217001
UDI-Public(01)00690103217001(17)271106(10)67182123
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9750CM29A
Device Lot Number67182123
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale